DOI QR코드

DOI QR Code

ON COMPUTER TOPOLOGICAL FUNCTION SPACE

  • Han, Sang-Eon ;
  • Georgiou, Dimitris N.
  • Published : 2009.07.01

Abstract

In this paper, we give and study the notion of computer topological function space between computer topological spaces with $k_i$ adjacency, i $\in$ {0, 1}. Using this notion, we study various properties of topologies of a computer topological function space.

Keywords

computer topological (product) space;N-compatible;generalized ($k_0,\;k_1$)-continuous function;computer topological function space;A-splitting;A-admissible

References

  1. C. Berge, Graphs and Hypergraphs, 2nd ed., North-Holland, Amsterdam, 1976
  2. L. Boxer, A classical construction for the digital fundamental group, J. Math. Imaging Vision 10 (1999), no. 1, 51–62 https://doi.org/10.1023/A:1008370600456
  3. G. Gierz, K. H. Hofmann, K. Keimel, J. D. Lawson, M. Mislove, and D. S. Scott, A Compendium of Continuous Lattices, Springer-Verlag, Berlin-New York, 1980
  4. S. E. Han, Computer topology and its applications, Honam Math. J. 25 (2003), no. 1, 153–162
  5. S. E. Han, Algorithm for discriminating digital images w.r.t. a digital $(k_0, k_1)$-homeomorphism, J. Appl. Math. Comput. 18 (2005), no. 1-2, 505–512
  6. S. E. Han, Non-product property of the digital fundamental group, Inform. Sci. 171 (2005), no. 1-3, 73–91 https://doi.org/10.1016/j.ins.2004.03.018
  7. S. E. Han, Connected sum of digital closed surfaces, Inform. Sci. 176 (2006), no. 3, 332–348 https://doi.org/10.1016/j.ins.2004.11.003
  8. S. E. Han, Digital fundamental group and Euler characteristic of a connected sum of digital closed surfaces, Inform. Sci. 177 (2007), no. 16, 3314–3326 https://doi.org/10.1016/j.ins.2006.12.013
  9. S. E. Han, Continuities and homeomorphisms in computer topology and their applications, J. Korean Math. Soc. 45 (2008), no. 4, 923–952 https://doi.org/10.4134/JKMS.2008.45.4.923
  10. S. E. Han, The k-homotopic thinning and a torus-like digital image in $Z^n$, J. Math. Imaging Vision 31 (2008), no. 1, 1–16 https://doi.org/10.1007/s10851-007-0061-2
  11. I. S. Kim, S. E. Han, and C. J. Yoo, The pasting property of digital continuity, Acta Applicandae Mathematicae (2009), doi 10.1007/s 10440-008-9422-0, Online first publication https://doi.org/10.1007/s10440-008-9422-0
  12. T. Y. Kong and A. Rosenfeld, Topological Algorithms for the Digital Image Processing, Elsevier Science, Amsterdam, 1996
  13. T. Noiri, On $\delta$-continuous functions, J. Korean Math. Soc. 16 (1979/80), no. 2, 161–166
  14. A. Rosenfeld, Arcs and curves in digital pictures, J. Assoc. Comput. Mach. 20 (1973), 81–87 https://doi.org/10.1145/321738.321745
  15. J. Slapal, Digital Jordan curves, Topology Appl. 153 (2006), no. 17, 3255–3264 https://doi.org/10.1016/j.topol.2005.10.011
  16. J. Dontchev and H. Maki, Groups of $\theta$-generalized homeomorphisms and the digital line, Topology Appl. 95 (1999), no. 2, 113–128 https://doi.org/10.1016/S0166-8641(98)00004-2
  17. S. E. Han, On the simplicial complex stemmed from a digital graph, Honam Math. J. 27 (2005), no. 1, 115–129
  18. S. E. Han, Strong k-deformation retract and its applications, J. Korean Math. Soc. 44 (2007), no. 6, 1479–1503 https://doi.org/10.4134/JKMS.2007.44.6.1479
  19. S. E. Han, Equivalent $(k_0, k_1)$-covering and generalized digital lifting, Inform. Sci. 178 (2008), no. 2, 550–561 https://doi.org/10.1016/j.ins.2007.02.004
  20. E. Khalimsky, R. Kopperman, and P. R. Meyer, Computer graphics and connected topologies on finite ordered sets, Topology Appl. 36 (1990), no. 1, 1–17 https://doi.org/10.1016/0166-8641(90)90031-V
  21. E. Melin, Extension of continuous functions in digital spaces with the Khalimsky topology, Topology Appl. 153 (2005), no. 1, 52–65 https://doi.org/10.1016/j.topol.2004.12.004

Cited by

  1. KD-(k0, k1)-HOMOTOPY EQUIVALENCE AND ITS APPLICATIONS vol.47, pp.5, 2010, https://doi.org/10.4134/JKMS.2010.47.5.1031
  2. CATEGORY WHICH IS SUITABLE FOR STUDYING KHALIMSKY TOPOLOGICAL SPACES WITH DIGITAL CONNECTIVITY vol.33, pp.2, 2011, https://doi.org/10.5831/HMJ.2011.33.2.231
  3. Generalizations of continuity of maps and homeomorphisms for studying 2D digital topological spaces and their applications vol.196, 2015, https://doi.org/10.1016/j.topol.2015.05.024
  4. Homotopy equivalence which is suitable for studying Khalimsky nD spaces vol.159, pp.7, 2012, https://doi.org/10.1016/j.topol.2011.07.029
  5. REGULAR COVERING SPACE IN DIGITAL COVERING THEORY AND ITS APPLICATIONS vol.31, pp.3, 2009, https://doi.org/10.5831/HMJ.2009.31.3.279
  6. COMPARISON OF CONTINUITIES IN DIGITAL TOPOLOGY vol.34, pp.3, 2012, https://doi.org/10.5831/HMJ.2012.34.3.451
  7. EXTENSION PROBLEM OF SEVERAL CONTINUITIES IN COMPUTER TOPOLOGY vol.47, pp.5, 2010, https://doi.org/10.4134/BKMS.2010.47.5.915